# SDR AALA20130221016

- Difficulty date: February 6, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF CABIN FLOORBEAM HAS AREAS OF CORROSION.  REMOVED UPPER FLANGE OF FLOORBEAM AND REPLACED PER BOEING STRUCTURE REPAIR MANUAL 53-70-51-2R-4.
